# SDR DALA2024011100488

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 15,251 hours, 6,490 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3065 NEED TO REPLACE APU DUE TO SMOKE AND FUME. CORRECTIVE ACTION: REPLACED APU PER WORK CARD 4900-9002. MULTIPLE LOGS REGARDING THIS EVENT. (0147761)
